# SDR AALA201906031002

- Difficulty date: May 30, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N149AN
- Make and model: Airbus A321-231
- Aircraft serial: 6812
- Aircraft time: 11,789 hours, 4,545 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 15WL EMERGENCY POWER SUPPLY UNIT INOPERATIVE. REPLACED 15WL EMERGENCY POWER SUPPLY UNIT PER STANDARD PRACTICES AND PERFORMED SATISAFACTORY OPERATIONAL CHECK.
